The discrete logarithm problem modulo one: cryptanalysing the Ariffin-Abu cryptosystem. / Blackburn, Simon R.

In: Journal of Mathematical Cryptology, Vol. 4, No. 2, 2010, p. 193-198.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The discrete logarithm problem modulo one: cryptanalysing the Ariffin-Abu cryptosystem. / Blackburn, Simon R.

In: Journal of Mathematical Cryptology, Vol. 4, No. 2, 2010, p. 193-198.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR 2010, 'The discrete logarithm problem modulo one: cryptanalysing the Ariffin-Abu cryptosystem', Journal of Mathematical Cryptology, vol. 4, no. 2, pp. 193-198.

APA

Vancouver

Author

Blackburn, Simon R. / The discrete logarithm problem modulo one: cryptanalysing the Ariffin-Abu cryptosystem. In: Journal of Mathematical Cryptology. 2010 ; Vol. 4, No. 2. pp. 193-198.

BibTeX

@article{34a4ef9c61ce4a0a807005181978504e,
title = "The discrete logarithm problem modulo one: cryptanalysing the Ariffin-Abu cryptosystem",
author = "Blackburn, {Simon R.}",
year = "2010",
language = "English",
volume = "4",
pages = "193--198",
journal = "Journal of Mathematical Cryptology",
issn = "1862-2976",
publisher = "Walter de Gruyter GmbH",
number = "2",

}

RIS

TY - JOUR

T1 - The discrete logarithm problem modulo one: cryptanalysing the Ariffin-Abu cryptosystem

AU - Blackburn, Simon R.

PY - 2010

Y1 - 2010

M3 - Article

VL - 4

SP - 193

EP - 198

JO - Journal of Mathematical Cryptology

JF - Journal of Mathematical Cryptology

SN - 1862-2976

IS - 2

ER -